# SDR FDEA202405060602

- Difficulty date: May 6, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 36,900 hours, 20,470 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON AFT CARGO FR63 FLOOR BEAM BETWEEN Y805 AND Y1470 REQUIRES   EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON AFT CARGO FR63 FLOOR BEAM BETWEEN Y805 AND Y1470 WAS   EVALUATED AND FOUND NOT IN CONFORMITY WITH A300-600F SRM53-10-15-201, FIG208.   REPAIRED IT PER A300-600F SRM53-10-15-201, FIG208. EO: 6-5100-7-5000 D7 PT1 WAS COMPLETED.   TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A" AND WAS CLASSIFIED AS   MAJOR PER GMM6-2-100.
